Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 1, Number 8
HTML articles powered by AMS MathViewer

Numerical Testing of Series by Calculations to many Places of Decimals
Jeffery Charles Percy Miller PDF
Math. Comp. 1 (1944), 309-312
Recent Mathematical Tables
PDF
Math. Comp. 1 (1944), 312-323
Mathematical Tables—Errata
PDF
Math. Comp. 1 (1944), 323-329
Unpublished Mathematical Tables
PDF
Math. Comp. 1 (1944), 329-331
Mechanical Aids to Computation
PDF
Math. Comp. 1 (1944), 331-332
Notes
PDF
Math. Comp. 1 (1944), 332-335
Queries
PDF
Math. Comp. 1 (1944), 335
Corrigenda
PDF
Math. Comp. 1 (1944), 336
Queries—Replies
PDF
Math. Comp. 1 (1944), 336